# SDR UALA2013070204626

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,871 hours, 12,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWS CRACK INDICATION ON RT FRONT PITCH LOAD FITTING, HOLE NR 6.  REPAIRED RT PITCH LOAD FITTING CRACK INDICATION IAW ECRA 573002769.  FREEZE PLUG INSTALLED IAW REO G16340, REVD. REF  NR 44698 AND 44699.
